M. O. Albertson, G. G. Chappell, H. A. Kierstead, A. Kündgen, and R. Ramamurthi, Coloring with no 2-colored P 4 's, Electron, J. Combinat, pp.11-26, 2004.

N. Alon, J. Grytczuk, M. Ha?uszczak, and O. Riordan, Nonrepetitive colorings of graphs, Random Struct, Alg, vol.21, pp.336-346, 2002.

J. Barát and P. P. Varjú, Some results on square-free colorings of graphs

A. Kündgen and M. J. Pelsmajer, Nonrepetitive colorings of graphs of bounded treewidth

N. Robertson and P. D. Seymour, Graph minors. V. Excluding a planar graph, Journal of Combinatorial Theory, Series B, vol.41, issue.1, pp.92-114, 1986.
DOI : 10.1016/0095-8956(86)90030-4

URL : http://doi.org/10.1006/jctb.1999.1919